# SDR CALA2024111301133

- Difficulty date: November 14, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 81,809 hours, 29,823 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED L1 DOOR ESCAPE SLIDE TO F.O.M. RENDER SAFE ESCAPE SLIDE CHECKLIST COMPLETE REINSTALLED L1 DOOR ESCAPE SLIDE I.A.W. AMM 25-66-00. SLIDE PACK NEVER OPENED. REMOVE AND REPLACE COMPLETE VERIFIED INSTALLATION AND OPPERATION. QC#U223821
